# SDR AALA202106289024

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,043 hours, 14,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L GIRT BAR EXTREMELY DIFFICULT TO UNHINGE FROM HOLDER. PERFORMED ADJUSTMENT DOOR 1L GIRT BAR HOLDER AS REQUIRED.
